# SDR ABXA010581

- Difficulty date: November 11, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 57,962 hours, 35,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WOULD NOT COME ON. REPLACED EMERGENCY LIGHT BATTERIES IAW DC-9 AMM 33-53-0-2-4-0001.
